# SDR SWAA2022020764586

- Difficulty date: January 27, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR MIDDLE SCUFF PLATE FOUND CRACK AT FWD EDGE ; / [01] WELDING REPAIR WAS ACCOMPLISHED BY OUTSIDE VENDOR J.L. WELDING UNDER PO 413279; [02] VERIFIED SCUFF PLATE WELDING REPAIR PO 413279
